# SDR HYIA20171201001

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- Aircraft time: 36,945 hours, 36,225 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Socket
- Part number: A91641
- Condition: Deteriorated
- Location: Oat Indicator
- Part time: 36,945 hours, 36,225 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FOR LANDING AT SCHEDULED DESTINATION,  THE LWR PANEL LIGHT RHEOSTAT WAS ACTUATED.  AFTER 2-3 SECONDS A STRONG ELECTRICAL ODOR WAS NOTED.  THE PANEL LIGHTS WERE EXTINGUISHED AND THE ODOR RECEEDED.  NO EMERGENCY WAS DECLARED AND THE LANDING WAS UNEVENTFUL.  SUBSEQUENT INSPECTION REVEALED THE PLASTIC SOCKET AT THE OAT GAUGE POST LIGHT WAS MELTED.  THE ASSEMBLY APPEARS TO HAVE DETERIORATED INTERNALLY ALLOWING THE CONDUCTOR TO SHORT ACROSS ITSELF.  A BRIEF ILLUSTRATION OF THE FAILURE WILL BE ASSOCIATED WITH THIS SUBMISSION.
